Azathioprine, more harm than good

[AdSense-A][AdSense-A]

Once again I am back to azathioprine. The medicine they gave me for ulcertive colitis. It is used to stop people from rejecting a Kidney transplant it shuts down your immune system. I have been trying to get off this medicine a few months, but now I have been having these unusual feelings have been happening. I started having night sweats and got confused today I could not figure out what was going on and I got scared. So I looked it up again to be reminded the side affects and so I was having side affects.

The medicine is causing me to be confused and scared. So once again I’m going to try to get off this medicine. Please read the leaflet that comes with the medicine and look it up and make your own choice whether to take the medicine or not. Like predisone it does really a lot of good things like help you breath it is a anti inflammatory drug, it will help you breath when your having trouble just don’t take it to long, no more than a week or two. But there is always alternative medicine.

I wish I had found a natural doctor a long time ago. A few weeks ago I tried to stop the azathioprine but I got sick so now I need to start over again. Since my immune system is not working everything gets my stomach upset. So I need to do this slow like take away a 1/4 every three days until I am off of it completely. When I was looking up the side affects of the azathioprine it said could be fatal, I don’t care how sick I get I can not take this medicine anymore. Please comment and any advice will be appreciated on how to get off of medicine.

Sharing is caring!

Related Articles

Leave a Reply